Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 55, NWS Lincoln, IL

June 26, 2013Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 26, 2013, 9:43 PM CDT for Fulton County, Knox County, Illinois. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2013, 9:43 PM CDT (02:43 UTC)
Expired
Jun 28, 2013, 5:12 AM CDT
In force
31 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.06 ft at Jun 27, 2013, 4:00 PM CDT.

actionminormoderate10152006/2706/2806/29
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WGUS43 KILX 270243
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
943 PM CDT WED JUN 26 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC057-095-271643-
/O.NEW.KILX.FL.W.0055.130627T0243Z-130628T0500Z/
/LNMI2.1.ER.000000T0000Z.130627T0600Z.130627T2300Z.NO/
943 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE THURSDAY NIGHT.
* AT  845 PM WEDNESDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SPOON RIVER
 LONDON MILLS      15  15.6 WED 9 PM    15.7   13.5   10.6



$$
3 follow-up statements
569 
WGUS83 KILX 271504
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1004 AM CDT THU JUN 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-280504-
/O.EXT.KILX.FL.W.0055.000000T0000Z-130628T1200Z/
/LNMI2.1.ER.000000T0000Z.130627T1800Z.130628T0600Z.NO/
1004 AM CDT THU JUN 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL FRIDAY MORNING.
* AT  945 AM THURSDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW 
  MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SPOON RIVER
 LONDON MILLS      15  15.9 THU 10 AM   14.2   11.2    8.9



$$
351 
WGUS83 KILX 280019
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
719 PM CDT THU JUN 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-281419-
/O.EXT.KILX.FL.W.0055.000000T0000Z-130628T1617Z/
/LNMI2.1.ER.000000T0000Z.130627T2100Z.130628T1017Z.NO/
719 PM CDT THU JUN 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL FRIDAY MORNING.
* AT  645 PM THURSDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SPOON RIVER
 LONDON MILLS      15  16.0 THU 7 PM    14.8   11.5    9.1



$$
298 
WGUS83 KILX 281012
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
512 AM CDT FRI JUN 28 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC057-095-281042-
/O.CAN.KILX.FL.W.0055.000000T0000Z-130628T1617Z/
/LNMI2.1.ER.000000T0000Z.130627T2100Z.130628T0742Z.NO/
512 AM CDT FRI JUN 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SPOON RIVER AT LONDON MILLS.
* AT  445 AM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT  242 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY TOMORROW
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SPOON RIVER
 LONDON MILLS      15  14.3 FRI 5 AM    11.5    9.1    7.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 8:48 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 26, 8:48 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT WED JUN 26 2013

.DISCUSSION...
ISSUED 848 PM CDT WED JUN 26 2013

THUNDERSTORMS HAVE FINALLY EXITED THE FAR SE KILX CWA EARLY THIS
EVENING...LEAVING BEHIND PARTLY CLOUDY AND GENERALLY DRY
CONDITIONS. RADAR CONTINUES TO INDICATE ISOLATED SHOWERS FROM TIME
TO TIME...HOWEVER EMPHASIS FOR WIDESPREAD CONVECTION HAS NOW
SHIFTED FURTHER SOUTH INTO THE OHIO RIVER VALLEY. COLD FRONT IS
CURRENTLY ANALYZED ACROSS EASTERN IOWA INTO NORTHERN MISSOURI.
THIS BOUNDARY WILL MOVE SLOWLY EASTWARD TONIGHT...GRADUALLY
REACHING THE ILLINOIS/INDIANA BORDER BY 12Z. VERY MOIST AIRMASS
WITH DEWPOINTS IN THE LOWER TO MIDDLE 70S PERSISTS AHEAD OF THE
FRONT...WHILE SIGNIFICANT DRYING LAGS BEHIND BOUNDARY ACROSS
WESTERN IOWA. SINCE DRIER AIR WILL BE VERY SLOW TO ARRIVE AND
WINDS ARE EXPECTED TO BE LIGHT/VARIABLE IN THE VICINITY OF THE
BOUNDARY...THINK AREAS OF FOG WILL DEVELOP OVERNIGHT. HAVE UPDATED
FORECAST TO CARRY JUST A SLIGHT CHANCE FOR SHOWERS THIS
EVENING...THEN HAVE INCLUDED FOG MENTION OVERNIGHT. ZONE UPDATE
WILL BE ISSUED SHORTLY.

BARNES
&&

.AVIATION...
ISSUED 653 PM CDT WED JUN 26 2013

MAIN AREA OF CONVECTION HAS SETTLED SOUTHWARD INTO THE OHIO RIVER
VALLEY...WHILE COLD FRONT STILL REMAINS WEST OF THE MISSISSIPPI
RIVER. OTHER THAN A FEW ISOLATED SHOWERS ALONG/AHEAD OF THE FRONT
THIS EVENING...THE RAIN APPEARS TO BE OVER ACROSS MUCH OF CENTRAL
ILLINOIS. COLD FRONT WILL MAKE ONLY SLOW PROGRESS EASTWARD
TONIGHT...FINALLY PUSHING INTO INDIANA BY AROUND 12Z. WITH
BOUNDARY NOT CLEARING THE AREA UNTIL THURSDAY MORNING...HUMID
AIRMASS WILL BE SLOW TO DEPART AS WELL. CURRENT DEWPOINTS ARE IN
THE 70S...WITH THE NEAREST SUBSTANTIAL DRYING NOTED WELL BEHIND
THE FRONT ACROSS WESTERN IOWA. WITH HIGH DEWPOINT AIR REMAINING IN
PLACE AND WINDS EXPECTED TO GO LIGHT/VARIABLE IN THE VICINITY OF
THE BOUNDARY...THINK AREAS OF FOG WILL DEVELOP OVERNIGHT. HAVE
THEREFORE INCLUDED TEMPO GROUPS WITH VISBYS DOWN TO AROUND 2-3SM AT
ALL TAF SITES. ONCE MORNING FOG LIFTS...SKIES WILL INITIALLY BE
MOSTLY SUNNY THURSDAY MORNING. SHOULD SEE A GOOD DEAL OF CU
DEVELOP DURING THE AFTERNOON AS AN UPPER-LEVEL WAVE APPROACHES
FROM THE NORTHWEST. STEEP MID-LEVEL LAPSE RATES MAY ALSO HELP
TRIGGER WIDELY SCATTERED SHOWERS/THUNDER...HOWEVER LEFT THIS OUT
OF THE FORECAST AT THIS TIME DUE TO EXPECTED LOW AREAL COVERAGE.

BARNES
&&

.PREV DISCUSSION...
ISSUED 253 PM CDT WED JUN 26 2013

MODELS IN REASONABLE AGREEMENT IN ADVERTISING EXTREME MERIDIONAL
COMPONENT FLOW EVOLVING OVER NORTH AMERICA.

SHORT TERM...TONIGHT THROUGH THURSDAY EVENING
COOL FRONT APPROACHING MISSISSIPPI RIVER THIS AFTERNOON SHOULD
SWEEP ACROSS ILLINOIS THIS EVENING BRINGING SLIGHTLY DRIER AIR AND
LOWER PRECIP WATER VALUES...HOPEFULLY BRINGING AN END TO THE HIGH
RAINFALL RATES THAT THE AREA HAS EXPERIENCED OVER THE PAST SEVERAL
DAYS. WILL PLAN ON CANCELLING THE CURRENT FLASH FLOOD WATCH WITH
THIS PACKAGE ISSUANCE. MAY STILL BE SOME STORMS THIS EVENING AS
FRONT APPROACHES AND INTERACTS WITH ANTECEDENT BOUNDARIES FROM
EARLIER CONVECTION...BUT COVERAGE SHOULD DROP DRASTICALLY WITH SUNSET.

AS THE PATTERN BEGINS TO EVOLVE...A SHORTWAVE WILL PUSH ACROSS
ILLINOIS LATE THURSDAY AND THURSDAY EVENING. RESIDUAL MOISTURE
SHOULD BE SUFFICIENT TO SET OFF A FEW STORMS AS COLDER MID-LEVEL
TEMPS BEGIN TO ADVECT INTO ILLINOIS. 500 MB FLOW INCREASES TO OVER
50 KNOTS AND SHOULD PROVIDE ENOUGH SHEAR FOR THE POSSIBILITY OF
GUSTY WINDS AND POSSIBLY SOME HAIL. STILL A QUESTION OF HOW MUCH
DEEP MOISTURE WILL BE AVAILABLE AND WILL ONLY INCLUDE SLIGHT CHC
POPS FOR AFTERNOON AND POSSIBLE EARLY EVENING.

TEMPS TOMORROW WILL ONCE AGAIN CLIMB ABOVE NORMAL BUT HUMIDITY
LEVELS SHOULD BE LOWER THAN THE PAST FEW DAYS.

LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY

A SERIES OF SHORTWAVES WILL CONTINUE TO DEEPEN THE TROUGH OVER THE
EASTERN U.S. OVER THE NEXT FEW DAYS. ALTHOUGH DEEP MOISTURE WILL
BE LACKING...DYNAMICS AND STEEP LAPSE RATES SHOULD RESULT IN AT
LEAST A CHANCE OF DIURNAL STORMS EACH AFTERNOON AND EARLY EVENING
BEGINNING SATURDAY AND PERSISTING INTO NEXT WEEK. LOOKS LIKE SATURDAY
WILL BE THE BEST CHANCE OF PRECIP AS THE STRONGEST WAVE IN THE
PARADE PLUNGES THROUGH THE MISSISSIPPI VALLEY. BY 00Z/SUN...500 MB
TEMPS ARE EXPECTED TO BE IN THE DOUBLE DIGITS BELOW ZERO C WITH
1000-500 MB THICKNESSES DROPPING BELOW 564 DM ACROSS ALL OF THE
FORECAST AREA. SURFACE TEMPERATURES SHOULD BE QUITE COOL AS GFS
850 TEMPS DROP BLO 10C BY 00Z/MON OVER WEST CENTRAL ILLINOIS. THIS
COMPARES WITH 16+ C FROM NUNAVUT WESTWARD INTO THE INTERIOR OF
ALASKA. WITH THIS IMPRESSIVE RIDGE/TROUGH PATTERN CHANGES WILL BE
SLOW AND WARMING WILL LIKELY ONLY BE DUE TO AIRMASS MODIFICATION.
AFTER A HIGH NEAR NORMAL FRIDAY...HIGHS SHOULD BE 5-15 DEGREES
BELOW NORMAL THROUGH WEDNESDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 3:48 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT WED JUN 26 2013

ILZ027>031-036-037-041-271200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE
THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN
ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040-047-049-050-271200-
CASS-MORGAN-SCHUYLER-SCOTT-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE
THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-271200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS
EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE.

FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE
AT MONTICELLO FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN
ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-271200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING.
DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN
ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 4 PM UNTIL 8 PM.

GOETSCH

In the hours before

Local storm report, Jun 26, 4:53 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
453 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             BRIDGEPORT              38.71N 87.76W
06/26/2013  M0.88 INCH       LAWRENCE           IL   EMERGENCY MNGR

            TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL...RELAYED
            THROUGH COUNTY EM.

&&

LAUFENBERG
Local storm report, Jun 26, 4:56 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     FLOOD            5 N MARSHALL            39.47N 87.69W
06/26/2013                   CLARK              IL   EMERGENCY MNGR

            WATER OVER COUNTY ROADS...NEAR THE INTERSECTION OF ROUTE
            1 AND COUNTY ROAD 2550TH.

&&

GOETSCH
Local storm report, Jun 26, 7:57 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HEAVY RAIN       1 E WEST UNION          39.22N 87.65W
06/26/2013  M1.10 INCH       CLARK              IL   MESONET

            MEASURED 1.10 INCHES OF RAIN THE PAST 8 HOURS...SWOP
            REPORT.

0600 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
06/26/2013  M3.29 INCH       COLES              IL   CO-OP OBSERVER

            MEASURED 3.29 INCHES OF RAIN THE PAST 24 HOURS.

0600 PM     HEAVY RAIN       3 SW HIDALGO            39.13N 88.19W
06/26/2013  M1.93 INCH       JASPER             IL   CO-OP OBSERVER

            MEASURED 1.93 INCHES OF RAIN THE PAST 24 HOURS.

0600 PM     HEAVY RAIN       1 E TRIMBLE             39.06N 87.67W
06/26/2013  M2.48 INCH       CRAWFORD           IL   CO-OP OBSERVER

            MEASURED 2.48 INCHES OF RAIN THE PAST 24 HOURS.

0605 PM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
06/26/2013  M1.40 INCH       CLARK              IL   MESONET

            MEASURED 1.40 INCHES OF RAIN THE PAST 12 HOURS...SWOP
            REPORT.

0704 PM     HEAVY RAIN       NEWTON                  38.99N 88.16W
06/26/2013  M1.95 INCH       JASPER             IL   MESONET

            MEASURED 1.95 INCHES OF RAIN SO FAR TODAY...SWOP REPORT.

&&

LAUFENBERG
Local storm report, Jun 26, 9:07 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HEAVY RAIN       7 NW ROBINSON           39.08N 87.83W
06/26/2013  M3.13 INCH       CRAWFORD           IL   MESONET

            MEASURED 3.13 INCHES OF RAIN TODAY...SWOP REPORT.

&&

LAUFENBERG
Local storm report, Jun 26, 9:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
909 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       CISCO                   40.01N 88.72W
06/26/2013  M1.76 INCH       PIATT              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/26/2013  M1.65 INCH       MASON              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 S CHAMPAIGN           40.10N 88.26W
06/26/2013  M2.22 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE CHAMPAIGN         40.10N 88.26W
06/26/2013  M2.75 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 WSW CHAMPAIGN         40.11N 88.28W
06/26/2013  M2.96 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNW CHAMPAIGN         40.14N 88.28W
06/26/2013  M3.67 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 S CHAMPAIGN           40.08N 88.26W
06/26/2013  M2.90 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 SSE CHAMPAIGN         40.09N 88.25W
06/26/2013  M2.73 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 WNW CHAMPAIGN         40.12N 88.30W
06/26/2013  M2.76 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 S CHAMPAIGN           40.08N 88.26W
06/26/2013  M2.48 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 SSE CHAMPAIGN         40.07N 88.24W
06/26/2013  M2.89 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/26/2013  M2.05 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       2 SW EMDEN              40.28N 89.51W
06/26/2013  M2.07 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       1 SW CHAMPAIGN          40.10N 88.28W
06/26/2013  M2.80 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 SW EMDEN              40.28N 89.51W
06/26/2013  M2.12 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       WSW FARMER CITY         40.24N 88.64W
06/26/2013  M2.65 INCH       DE WITT            IL   COCORAHS

0700 AM     HEAVY RAIN       2 ESE LE ROY            40.33N 88.73W
06/26/2013  M2.20 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSE LE ROY            40.29N 88.74W
06/26/2013  M3.20 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSW LE ROY            40.29N 88.79W
06/26/2013  M3.91 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
06/26/2013  M4.00 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNE MAHOMET           40.21N 88.39W
06/26/2013  M2.11 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW MAHOMET           40.18N 88.45W
06/26/2013  M3.50 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW MANSFIELD         40.20N 88.56W
06/26/2013  M4.40 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       3 S MANSFIELD           40.17N 88.51W
06/26/2013  M4.15 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       4 W MARSHALL            39.40N 87.77W
06/26/2013  M2.35 INCH       CLARK              IL   COCORAHS

0700 AM     HEAVY RAIN       3 NNE MONTICELLO        40.07N 88.55W
06/26/2013  M2.87 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       5 NNE MONTICELLO        40.09N 88.54W
06/26/2013  M3.08 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       N SAVOY                 40.06N 88.25W
06/26/2013  M2.53 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 W FARMER CITY         40.24N 88.70W
06/26/2013  M2.81 INCH       DE WITT            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/26/2013  M3.00 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PHILO                   40.00N 88.16W
06/26/2013  M1.56 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 SSW CHAMPAIGN         40.10N 88.27W
06/26/2013  M2.60 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NW CHAMPAIGN          40.12N 88.28W
06/26/2013  M3.63 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE CHAMPAIGN         40.10N 88.26W
06/26/2013  M2.53 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S CHAMPAIGN           40.10N 88.26W
06/26/2013  M2.77 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       SSW CHAMPAIGN           40.11N 88.26W
06/26/2013  M3.02 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       ESE CHAMPAIGN           40.11N 88.26W
06/26/2013  M3.16 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       5 NW ATWOOD             39.85N 88.54W
06/26/2013  M2.80 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       N ATWOOD                39.80N 88.47W
06/26/2013  M3.56 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       2 S STANFORD            40.41N 89.22W
06/26/2013  M1.96 INCH       MCLEAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SSE URBANA              40.11N 88.21W
06/26/2013  M2.15 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       NNE TUSCOLA             39.80N 88.28W
06/26/2013  M3.08 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       WSW TUSCOLA             39.80N 88.28W
06/26/2013  M3.00 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       3 NNE WHITE HEATH       40.12N 88.48W
06/26/2013  M4.26 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       1 N URBANA              40.12N 88.21W
06/26/2013  M2.78 INCH       CHAMPAIGN          IL   COCORAHS

0730 AM     HEAVY RAIN       1 N SAVOY               40.08N 88.25W
06/26/2013  M2.76 INCH       CHAMPAIGN          IL   MESONET

0800 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
06/26/2013  M2.73 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0839 AM     HEAVY RAIN       1 W WEST UNION          39.22N 87.69W
06/26/2013  M2.44 INCH       CLARK              IL   MESONET

1117 AM     FLOOD            MATTOON                 39.48N 88.37W
06/26/2013                   COLES              IL   MESONET

            MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
            OBSERVER.

1237 PM     FLOOD            3 E ROBINSON            39.01N 87.68W
06/26/2013                   CRAWFORD           IL   EMERGENCY MNGR

            MINOR WATER COVERING MANY ROADS...FROM ROBINSON TO THE
            INTERSECTION OF ROUTE 33 AND ROUTE 1 TO THE NORTHEAST
            CORNER OF THE COUNTY...NORTH OF HUTSONVILLE. MINOR BRIDGE
            FLOODING ON RACCOON CREEK NORTH OF HUTSONVILLE...TO THE
            CLARK/CRAWFORD COUNTY LINE. FROM EMERGENCY MANAGEMENT.

0115 PM     FLOOD            4 SE ROBINSON           38.97N 87.69W
06/26/2013                   CRAWFORD           IL   CO-OP OBSERVER

            COOP OBSERVER IN ROBINSON REPORTED WATER OVER ROAD ON
            ROUTE 1 NEAR DUNCANVILLE.

0115 PM     HEAVY RAIN       ROBINSON                39.01N 87.74W
06/26/2013  M1.56 INCH       CRAWFORD           IL   CO-OP OBSERVER

            HEAVY RAINFALL 1220 TO 1 PM...THE AMOUNT FELL IN 45
            MINUTES.

0126 PM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
06/26/2013  M1.46 INCH       MOULTRIE           IL   MESONET

            RAINFALL TODAY. FROM SWOP OBSERVER.

0137 PM     HEAVY RAIN       PALESTINE               39.00N 87.61W
06/26/2013  M1.60 INCH       CRAWFORD           IL   CO-OP OBSERVER

            RAINFALL AMOUNT TODAY.

0352 PM     FLOOD            5 N MARSHALL            39.47N 87.69W
06/26/2013                   CLARK              IL   EMERGENCY MNGR

            WATER OVER COUNTY ROADS...NEAR THE INTERSECTION OF ROUTE
            1 AND COUNTY ROAD 2550TH.

0353 PM     HEAVY RAIN       1 E WEST UNION          39.22N 87.65W
06/26/2013  M1.10 INCH       CLARK              IL   MESONET

            MEASURED 1.10 INCHES OF RAIN THE PAST 8 HOURS...SWOP
            REPORT.

0422 PM     HAIL             BRIDGEPORT              38.71N 87.76W
06/26/2013  M0.88 INCH       LAWRENCE           IL   EMERGENCY MNGR

            TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL...RELAYED
            THROUGH COUNTY EM.

0600 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
06/26/2013  M3.29 INCH       COLES              IL   CO-OP OBSERVER

            MEASURED 3.29 INCHES OF RAIN THE PAST 24 HOURS.

0600 PM     HEAVY RAIN       3 SW HIDALGO            39.13N 88.19W
06/26/2013  M1.93 INCH       JASPER             IL   CO-OP OBSERVER

            MEASURED 1.93 INCHES OF RAIN THE PAST 24 HOURS.

0600 PM     HEAVY RAIN       1 E TRIMBLE             39.06N 87.67W
06/26/2013  M2.48 INCH       CRAWFORD           IL   CO-OP OBSERVER

            MEASURED 2.48 INCHES OF RAIN THE PAST 24 HOURS.

0605 PM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
06/26/2013  M1.40 INCH       CLARK              IL   MESONET

            MEASURED 1.40 INCHES OF RAIN THE PAST 12 HOURS...SWOP
            REPORT.

0704 PM     HEAVY RAIN       NEWTON                  38.99N 88.16W
06/26/2013  M1.95 INCH       JASPER             IL   MESONET

            MEASURED 1.95 INCHES OF RAIN SO FAR TODAY...SWOP REPORT.

0903 PM     HEAVY RAIN       7 NW ROBINSON           39.08N 87.83W
06/26/2013  M3.13 INCH       CRAWFORD           IL   MESONET

            MEASURED 3.13 INCHES OF RAIN TODAY...SWOP REPORT.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:30 PM CDTAreal Flood AdvisoryILXCrawford, Jasper, Lawrence8 hr
Jun 26, 9:27 PM CDTRiver Flood WarningILXLawrence10 days
Jun 26, 9:56 PM CDTAreal Flood WarningILXClark12 hr
Jun 27, 10:16 AM CDTRiver Flood WarningILXCrawford, Jasper23 hr

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.